hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.47.1.14

Weighted variable exponent amalgam spaces W(L^p(x),L_w^q)

İsmail Aydin ; Department of Mathematics, Faculty of Arts and Sciences, Sinop University, 57000, Sinop, Turkey
A. Turan Gürkanli ; Department of Mathematics, Faculty of Arts and Sciences, Ondokuz Mayıs University, 55139, Kurupelit, Samsun, Turkey

Fulltext: english, pdf (142 KB) pages 165-174 downloads: 324* cite
APA 6th Edition
Aydin, İ. & Turan Gürkanli, A. (2012). Weighted variable exponent amalgam spaces W(L^p(x),L_w^q). Glasnik matematički, 47 (1), 165-174. https://doi.org/10.3336/gm.47.1.14
MLA 8th Edition
Aydin, İsmail and A. Turan Gürkanli. "Weighted variable exponent amalgam spaces W(L^p(x),L_w^q)." Glasnik matematički, vol. 47, no. 1, 2012, pp. 165-174. https://doi.org/10.3336/gm.47.1.14. Accessed 7 Dec. 2021.
Chicago 17th Edition
Aydin, İsmail and A. Turan Gürkanli. "Weighted variable exponent amalgam spaces W(L^p(x),L_w^q)." Glasnik matematički 47, no. 1 (2012): 165-174. https://doi.org/10.3336/gm.47.1.14
Harvard
Aydin, İ., and Turan Gürkanli, A. (2012). 'Weighted variable exponent amalgam spaces W(L^p(x),L_w^q)', Glasnik matematički, 47(1), pp. 165-174. https://doi.org/10.3336/gm.47.1.14
Vancouver
Aydin İ, Turan Gürkanli A. Weighted variable exponent amalgam spaces W(L^p(x),L_w^q). Glasnik matematički [Internet]. 2012 [cited 2021 December 07];47(1):165-174. https://doi.org/10.3336/gm.47.1.14
IEEE
İ. Aydin and A. Turan Gürkanli, "Weighted variable exponent amalgam spaces W(L^p(x),L_w^q)", Glasnik matematički, vol.47, no. 1, pp. 165-174, 2012. [Online]. https://doi.org/10.3336/gm.47.1.14

Abstracts
In the present paper a new family of Wiener amalgam spaces W(Lp(x),Lwq) is defined, with local component which is a variable exponent Lebesgue space Lp(x)(Rn) and the global component is a weighted Lebesgue space Lwq(Rn). We proceed to show that these Wiener amalgam spaces are Banach function spaces. We also present new Hölder-type inequalities and embeddings for these spaces. At the end of this paper we show that under some conditions the Hardy-Littlewood maximal function is not mapping the space W(Lp(x),Lwq) into itself.

Keywords
Variable exponent Lebesgue space; Hardy-Littlewood maximal function; Wiener amalgam space

Hrčak ID: 82580

URI
https://hrcak.srce.hr/82580

Visits: 587 *